Pavel Brunovský
Pavel Brunovský
Professor emeritus, Comenius University Bratislava
Verified email at fmph.uniba.sk - Homepage
Title
Cited by
Cited by
Year
A classification of linear controllable systems
P Brunovský
Kybernetika 6 (3), (173)-188, 1970
7831970
The quadratic problem for systems with time delays
Y Alekal, P Brunovsky, DH Chyung, E Lee
IEEE Transactions on Automatic Control 16 (6), 673-687, 1971
1481971
Controllability and linear closed-loop controls in linear periodic systems
P Brunovsky
Journal of Differential equations 6 (2), 296-313, 1969
1291969
Connecting orbits in scalar reaction diffusion equations II. The complete solution
P Brunovský, B Fiedler
Journal of Differential Equations 81 (1), 106-135, 1989
1181989
Connecting orbits in scalar reaction diffusion equations
P Brunovský, B Fiedler
Dynamics reported, 57-89, 1988
1111988
Existence of regular synthesis for general control problems
P Brunovský
Journal of Differential Equations 38 (3), 317-343, 1980
1031980
On one-parameter families of diffeomorphisms
P Brunovský
Commentationes Mathematicae Universitatis Carolinae 11, 559 = 582, 1970
92*1970
Generic properties of stationary state solutions of reaction-diffusion equations
P Brunovsky, SN Chow
Journal of differential equations 53 (1), 1-23, 1984
871984
Convergence in general periodic parabolic equations in one space dimension.
P Brunovsky, P Polácik, B Sandstede
NONLINEAR ANAL. THEORY METHODS APPLIC. 18 (3), 209-215, 1992
851992
Every normal linear system has a regular time-optimal synthesis
P Brunovský
Mathematica Slovaca 28 (1), 81-100, 1978
841978
Numbers of zeros on invariant manifolds in reaction-diffusion equations
P Brunovsky, B Fiedler
Nonlin. Anal 10, 179-193, 1986
76*1986
Convergence of multilocus systems under weak epistasis or weak selection
T Nagylaki, J Hofbauer, P Brunovský
Journal of mathematical biology 38 (2), 103-133, 1999
711999
The Morse–Smale structure of a generic reaction–diffusion equation in higher space dimension
P Brunovský, P Poláčik
journal of differential equations 135 (1), 129-181, 1997
581997
On the assignment of invariant factors by time-varying feedback strategies
JL Willems, V Kučera, P Brunovsky
Systems & control letters 5 (2), 75-80, 1984
551984
Notes on chaos in the cell population partial differential equation
P Brunovsky
Nonlinear Anal 7, 167-176, 1983
531983
Local controllability of odd systems
P Brunovsky
Banach Center Publ., Warsaw 1, 39-45, 1974
521974
Regular synthesis for the linear-quadratic optimal control problem with linear control constraints
P Brunovský
Journal of Differential Equations 38 (3), 344-360, 1980
461980
Ergodicity and exactness of the shift on C [0,∞) and the semiflow of a first-order partial differential equation
P Brunovský, J Komornik
Journal of mathematical analysis and applications 104 (1), 235-245, 1984
421984
DEA analysis for a large structured bank branch network
D Ševčovič, M Halická, P Brunovský
Central European Journal of Operations Research 9 (4), 329-343, 2001
392001
On a model of a currency exchange rate–local stability and periodic solutions
P Brunovský, A Erdélyi, HO Walther
Journal of Dynamics and Differential Equations 16 (2), 393-432, 2004
352004
The system can't perform the operation now. Try again later.
Articles 1–20